# SDR SWIA2021113062861

- Difficulty date: September 29, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 42,360 hours, 27,410 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R/H BEAM TO BE CORRODED UNDER PANEL 194AB.      (C-CHECK RO 11/28/2021)    REPAIRED RH BEAM UNDER PANEL 194AB IAW MHIRJ REO 670-53-42-051 REV -- DATED 2021-11-08. FORM 337 AND MAJOR REPAIR TASKCARD 51-900-1003-SKY COMPLETED AND ATTACHED. WEIGHT CHANGES ARE 0.15/LBS.
